Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Delay in taking combivir
Aug 2, 2010

I on PEP and the pill i am taking twice a day is combivir. I take it at 9:42 am and pm but last night i forgot about it and realised it after like 7 minutes. I want to know if this has any major impact on my treatment. I am not taking any other drugs. Please let me know. Thanks.

Response from Dr. Young

Hello and thanks for your post.

A delay of 7 minutes is inconsequential for any HIV medication, including PEP.

I hope that things turn out well for you. BY



Previous
GAS & ACIDITY
Next
HIV Query

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement